# SDR DL76L070222

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 80,304 hours, 12,169 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 311T31271
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON MIDSPAR FITTING CLOSEOUT ANGLE WAS FOUND CRACKED.  THE CRACKED ANGLE WAS REPLACED, REF AD 2005-19-23, 01-074944-12AD.
